# SDR 97ZZZX4205

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N237MA
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21151
- Condition: Faulty
- Location: Mlg
- Part time: 2,961 hours
- Component: Wiebel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INDICATION OF UNWANTED LANDING GEAR EXTENSION.  AFTER TROUBLESHOOTING HYDRAULIC SYSTEM, FOUND RT MAIN ACTUATOR O-RING AND SCRAPER SEAL ARE OLD.  TEST FLIGHT OK, NO PROBLEM.
